# SDR CALA2014052000623

- Difficulty date: May 18, 2014
- Submitted: May 20, 2014
- Operation: Air carrier
- Aircraft: N54241
- Make and model: Boeing 737824
- Aircraft serial: 28953
- Aircraft time: 47,255 hours, 16,788 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146A6112
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL DENTS AFT CARGO DOOR SKIN 17 INCHES FROM AFT EDGE & 13 INCHES FROM BOTTOM.  R & R AFT CARGO DOOR SKIN IAW SRM 52-30-01 REPAIR 3.
